We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I know there are some other ladies on the board that take it. I haven't had a refill for it in a while and forgot how it can make me feel. I have a prescription for up to 2 mg a day for sleep. I've been having horrible insomnia so I was grateful to have it. Last night I took 1 mg and after 2 hours I still wasn't sleeping (should have stuck with one) so I took another. I slept till 10:30 and could barely get up. I feel like I'm in a fog and I don't feel safe to drive anywhere at the moment. I'm having my coffee but might go back to sleep because I'm so tired. I'm going to stick with 1 mg in the future. Do you guys have any tips for getting this out of my system so I can feel normal again or am I just going to have to wait it out. I was thinking water but it's metabolized in the liver so I don't think that will help. Maybe getting up and moving around, but it's kinda hard when you feel so groggy.
Missing my Mommy Weightloss & Fitness girls. You're the best!